Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 150, NWS North Platte, NE

July 5, 2015Brown County, Cherry County, Keya Paha County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jul 5, 2015, 8:40 PM CDT for Brown County, Cherry County, Keya Paha County, Nebraska. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 5, 2015, 8:40 PM CDT (01:40 UTC)
Expired
Jul 5, 2015, 9:30 PM CDT
In force
50 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Brown County, NE, Cherry County, NE, Keya Paha County, NE

The radar

The North Platte radar (KLNX), 104 km from the middle of the area, began a volume at 01:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 5, 4:51 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.7 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2015-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1965 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2015-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 77 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1965 J/kg
Mixed-layer CIN
-116 J/kg
Mixed-layer LCL
2350 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
77 m²/s²
0-3 km storm-relative helicity
103 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

803 
WUUS53 KLBF 060140
SVRLBF
NEC017-031-103-060230-
/O.NEW.KLBF.SV.W.0150.150706T0140Z-150706T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
840 PM CDT SUN JUL 5 2015

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BROWN COUNTY IN NORTH CENTRAL NEBRASKA...
  NORTHEASTERN CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...
  WESTERN KEYA PAHA COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 930 PM CDT

* AT 836 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 5 MILES NORTHWEST OF SPARKS TO 6 MILES SOUTH OF
  VALENTINE...AND MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  SPRINGVIEW...SPARKS...SMITH FALLS STATE PARK...NORDEN...NORTH RIVER
  TRAIL...MEADVILLE...BOBCAT STATE WILDLIFE MANAGEMENT AREA...
  ANTELOPE PEAK...THOMAS CREEK STATE WILDLIFE MANAGEMENT AREA AND
  KELLER PARK STATE RECREATION AREA.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 207 AND 213.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 197 AND 206.

THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 200 AND 225.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4260 9978 4281 10060 4300 10047 4300 9954
TIME...MOT...LOC 0141Z 282DEG 31KT 4299 10027 4278 10053

HAIL...<.75IN
WIND...60MPH

$$
CDC
2 follow-up statements
907 
WWUS53 KLBF 060201
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
901 PM CDT SUN JUL 5 2015

NEC017-031-103-060230-
/O.CON.KLBF.SV.W.0150.000000T0000Z-150706T0230Z/
BROWN NE-KEYA PAHA NE-CHERRY NE-
901 PM CDT SUN JUL 5 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
CHERRY...WESTERN KEYA PAHA AND NORTHERN BROWN COUNTIES UNTIL 930 PM
CDT...

AT 859 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTHEAST OF SPARKS TO 9 MILES SOUTHEAST OF
VALENTINE...AND MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
SPRINGVIEW...NORDEN...NORTH RIVER TRAIL...MEADVILLE...BOBCAT STATE
WILDLIFE MANAGEMENT AREA...ANTELOPE PEAK...THOMAS CREEK STATE
WILDLIFE MANAGEMENT AREA AND KELLER PARK STATE RECREATION AREA.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 204 AND 206.

THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 200 AND 225.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4260 9978 4279 10051 4300 10037 4300 9954
TIME...MOT...LOC 0201Z 281DEG 26KT 4297 10016 4277 10043

HAIL...<.75IN
WIND...60MPH

$$
CDC
776 
WWUS53 KLBF 060226
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
926 PM CDT SUN JUL 5 2015

NEC017-031-103-060237-
/O.EXP.KLBF.SV.W.0150.000000T0000Z-150706T0230Z/
BROWN NE-KEYA PAHA NE-CHERRY NE-
926 PM CDT SUN JUL 5 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHERRY...WESTERN
KEYA PAHA AND NORTHERN BROWN COUNTIES WILL EXPIRE AT 930 PM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.  HOWEVER...SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE
WITH THESE THUNDERSTORMS.

LAT...LON 4260 9978 4279 10051 4300 10037 4300 9954
TIME...MOT...LOC 0227Z 281DEG 26KT 4293 9991 4273 10018

$$
CDC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 7:12 PM CDT, 1 hour 28 minutes earlier.

Area forecast discussion, Jul 5, 7:12 PM CDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
712 PM CDT SUN JUL 5 2015

.SYNOPSIS...
ISSUED AT 259 PM CDT SUN JUL 5 2015

AT 20Z THE UPPER LEVEL SYNOPTIC FEATURES IMPACTING THE SHORT TERM
FORECAST INCLUDE A NORTHERN STREAM TROUGH TRACKING EASTWARD OVER
SOUTH CENTRAL CANADA...AND A SHORTWAVE TROUGH ROUNDING THE TOP OF
SOUTHWESTERN CONUS RIDGE AND EJECTING INTO THE EASTERN ROCKIES. THE
CANADIAN TROUGH WAS PUSHING A COLD FRONT THROUGH THE NORTHERN PLAINS
AND INTO NORTHWEST NEBRASKA AS OF MID AFTERNOON. SO FAR MOST
CONVECTION HAS BEEN SCATTERED AND POST-FRONTAL AS THE MAIN UPPER
LEVEL FORCING LAGS BEHIND THE FRONT AND THE LOCAL ATMOSPHERE REMAINS
CAPPED TO CONVECTION DUE TO THE ADVECTION OF A WARM EML FROM THE
SOUTHWEST. LOW LEVEL SOUTHERLY FLOW IN ADVANCE OF THE FRONT HAS
BROUGHT WARM AND HUMID CONDITIONS OVER MOST OF THE FORECAST AREA.
WARMEST READINGS ARE IN FAR SOUTHWEST NEBRASKA WHERE DEEPER MIXING
OF THE BOUNDARY LAYER HAS OCCURRED WITH SOME SPOTS APPROACHING
TRIPLE DIGITS. POINTS FURTHER NORTH AND EAST SIT IN THE MID 80S TO
LOW 90S BUT HAVE ELEVATED DEWPOINTS IN THE MID 60S TO NEAR 70.

&&

.UPDATE...
ISSUED AT 511 PM CDT SUN JUL 5 2015

UPDATED FORECAST TO INCLUDE SEVERE THUNDERSTORM WATCH. UPDATED
WINDS...SKY...AND PRECIP QPF.

&&

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 259 PM CDT SUN JUL 5 2015

A STRONG COLD FRONT WILL DRIVE SOUTH THROUGH THE CWA AS A SHORTWAVE
TROUGH AXIS ROUNDS THE BASE OF THE UPPER LEVEL LOW OVER SOUTH
CENTRAL CANADA. WARM TEMPERATURES IN THE MID LEVEL WILL LIMIT MOST
CONVECTION OVER THE NEXT COUPLE HOURS...BUT WIDESPREAD SHOWERS AND
THUNDERSTORMS WILL BEGIN DEVELOP ALONG THE FRONT LATER THIS
AFTERNOON AND EVENING AS DEEP LAYER ASCENT INCREASES. CAMS HAVE BEEN
CONSISTENT TODAY WITH ADVERTISING THE MOST WIDESPREAD CONVECTION
OVER THE NORTHERN HALF OF THE CWA...GENERALLY NORTH OF HWY 2.
FURTHER SOUTH MORE ISOLATED TO SCATTERED ACTIVITY IS
EXPECTED...PRIMARILY DRIVEN BY THE SHORTWAVE CURRENTLY MOVING INTO
NORTHERN COLORADO. STEEP MID-LEVEL LAPSE RATES OVERSPREADING THE TOP
OF A THETA-E RICH BOUNDARY LAYER HAVE CONTRIBUTED TO HIGH CAPE
VALUES. BEST CHANCE FOR A COUPLE STORMS WITH LARGE HAIL AND DAMAGING
WINDS WILL LIKELY RESIDE IN NORTHERN NEBRASKA WHERE DEEP LAYER SHEAR
PROFILES ARE MORE FAVORABLE...ALTHOUGH AN ISOLATED SEVERE STORM BACK
INTO SOUTHWEST NEBRASKA CANNOT BE RULED OUT. SEVERE THREAT SHIFTS
NORTH AND EAST OF THE CWA TONIGHT AS THE NOSE OF STRENGTHENING LLJ
WILL LIKELY SEND AN MCS THROUGH EASTERN SOUTH DAKOTA.

LOCALLY HEAVY RAINFALL WILL ALSO BE A THREAT THIS EVENING AND
TONIGHT. CONVECTION IS LIKELY TO PERSIST INTO THE OVERNIGHT HOURS IN
THE POST-FRONTAL REGIME AS THE NORTHERN PLAINS SITS IN THE DIVERGENT
RIGHT ENTRANCE REGION OF A STRONG UPPER LEVEL JET STREAK ROUNDING
THE BASE OF THE CANADIAN LOW. LOW LEVEL SOUTHERLY FLOW OVER THE LAST
24 TO 36 HOURS HAS ALLOWED FOR THE POLEWARD FLUX OF RICH GULF
MOISTURE. AN ADDITIONAL SURGE OF MID TO UPPER LEVEL PACIFIC
MONSOONAL MOISTURE WILL ARRIVE AS A SHORTWAVE TROUGH MOVES OUT OF
NORTHERN COLORADO AND INTO THE CENTRAL HIGH PLAINS. THIS MOISTURE
PLUME IS EVIDENT BY A LARGE CLOUD SHIELD AND ANOMALOUS HIGH
DEWPOINTS/PWATS OVER THE INTERMOUNTAIN WEST THIS AFTERNOON. ALL
MODEL GUIDANCE HAS SHOWN THE HIGHEST POTENTIAL FOR HEAVY RAINFALL
ACROSS NEAR THE SD/NEBRASKA BORDER.

SYNOPTIC SCALE SUBSIDENCE OVERSPREADS THE CWA LATE TONIGHT INTO
MONDAY MORNING AS THE UPPER LEVEL LOW KICKS EAST...WHICH WILL BRING
A GRADUAL END TO PRECIPITATION. MUCH COOLER AND DRIER CANADIAN AIR
SPILLS INTO THE NORTHERN AND CENTRAL PLAINS WITH COMFORTABLE HIGHS
ONLY IN THE 70S EXPECTED. STEEP LOW LEVEL LAPSE RATES BENEATH COOL
AIR ALOFT WILL PROMOTE THE DEVELOPMENT OF SHALLOW CUMULUS CLOUDS AND
MAYBE EVEN A FEW ISOLATED SHOWERS DURING THE AFTERNOON HOURS...BUT
CONFIDENCE IN THIS SCENARIO IS TOO LOW TO INCLUDE ANY MENTION OF
POPS IN THE FORECAST AT THIS TIME.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 259 PM CDT SUN JUL 5 2015

MONDAY NIGHT THROUGH WEDNESDAY...COOL PACIFIC HIGH PRESSURE WILL
REMAIN OVER THE FCST AREA. WINDS BECOME SOUTHEAST TUESDAY MORNING
AND BEGIN RETURNING MOISTURE ONTO THE CNTL HIGH PLAINS. THE WRN U.S.
UPPER LEVEL RIDGE VANISHES TO BE REPLACED BY A RIDGE OFF THE WESTERN
ATLANTIC WHICH WILL MIGRATE WEST. THIS ALLOWS AN UPPER LOW OFF THE
CALIFORNIA COAST TO FEED UPPER LEVEL MOISTURE ACROSS THE ROCKIES AND
A WEAK UPPER LEVEL DISTURBANCE SHOULD BE MOVING THRU ERN WY TUESDAY.
THIS DISTURBANCE COULD PRODUCE SCATTERED SHOWERS AND THUNDERSTORMS
ACROSS WRN NEB TUESDAY NIGHT. THIS WAVE WILL LIKE LIFT NORTHEAST
WEDNESDAY. A SECOND DISTURBANCE WILL THEN MOVE OFF OF THE COLORADO
FRONT RANGE WEDNESDAY SUSTAINING SCATTERED SHOWER AND THUNDERSTORM
ACTIVITY AND ALLOWING IT TO ADVANCE EAST A BIT BUT STILL FAVORING
NRN AND WRN NEB.

HIGHS IN THE 70S ARE EXPECTED BOTH DAYS WITH LOWS IN THE 50S. DEW
POINTS REMAIN IN THE 50S.

WEDNESDAY NIGHT THROUGH SUNDAY...THE AFOREMENTIONED RIDGE MIGRATING
WEST THROUGH THE MIDSOUTH AND UPPER LOW OFF THE CALIFORNIA COAST
SPELL TROUBLE FOR THE TEMPERATURE FORECAST. THE UPPER LOW MOVES
ASHORE AND SENDS HOT DESERT AIR INTO THE CNTL PLAINS BEGINNING AS
EARLY AS FRIDAY. THE GEF...GFS AND GEM MODELS HAVE SLOWED THE
WESTWARD MOTION OF THE ATLANTIC RIDGE. THIS HAS NO REAL BEARING ON
THE FORECAST OTHER THAN TO KEEPS HEIGHTS LOW. THE ECM IS VERY FAST
BUILDING THE RIDGE INTO THE FOUR CORNERS BY SUNDAY.

A DRY LINE SHOULD FORM AS LOW PRESSURE DEVELOPS UP AND DOWN THE CNTL
AND NRN HIGH PLAINS. THE DESERT AIR APPEARS TO PLACE THE DRY LINE
EAST OF HIGHWAY 83. THE GEF MODEL WOULD APPEAR TO KEEP THE DRY LINE
WEST OF 83. DISTURBANCES SHOULD COME OFF THE FRONT RANGE THURSDAY
AND FRIDAY PRODUCING SOME CHANCE OF RAIN. THEREAFTER...RAIN CHANCES
DIMINISH AS TEMPERATURES AT H700MB RISE INTO THE TEENS FRIDAY THROUGH
SUNDAY WITH HIGHS IN THE UPPER 80S AND 90S.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 710 PM CDT SUN JUL 5 2015

A LINE OF SEVERE THUNDERSTORMS OVER THE WESTERN NEBRASKA SANDHILLS
EARLY THIS EVENING WILL CONTINUE TO PROGRESS TO THE EAST. HAVE
INCLUDED VCTS WITH FROPA AT KLBF AND KVTN. STRONG GUSTY WINDS WITH
THE FRONTAL PASSAGE AND MVFR CIGS BEHIND THE FRONT WITH
RAINSHOWERS EXPECTED THROUGH THE EARLY MORNING. WINDS SLOWLY
DIMINISHING MONDAY MORNING.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...POWER
SYNOPSIS...MARTIN
SHORT TERM...MARTIN
LONG TERM...CDC
AVIATION...POWER
Hazardous weather outlook, Jul 5, 3:29 PM CDT, 5 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
329 PM CDT SUN JUL 5 2015

NEZ004>010-022>029-035>038-056>059-069>071-094-062030-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
329 PM CDT SUN JUL 5 2015 /229 PM MDT SUN JUL 5 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

A COLD FRONT WILL SURGE SOUTHEAST THROUGH WESTERN AND NORTH
CENTRAL NEBRASKA THIS EVENING AND TONIGHT...WHICH WILL GENERATE
WIDESPREAD SHOWERS AND THUNDERSTORMS OVER THE AREA. THE BEST CHANCE FOR
THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS...AND
LOCALLY HEAVY RAINFALL WILL BE ACROSS NORTHERN NEBRASKA...GENERALLY
NORTH OF HWY 2. CONDITIONS WILL NOT BE AS FAVORABLE FOR SEVERE
WEATHER FURTHER SOUTH...BUT A FEW STORMS REACHING SEVERE LIMITS CANNOT
BE RULED OUT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

CHANCES FOR SHOWERS AND THUNDERSTORMS ARE IN THE FORECAST TUESDAY
NIGHT THROUGH THURSDAY. THE POTENTIAL FOR SEVERE WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED IN AREAS NORTH OF HIGHWAY 92 IN
PARTS OF WESTERN AND NORTH CENTRAL NEBRASKA LATE THIS AFTERNOON
THROUGH TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

MARTIN

In the hours before

Local storm report, Jul 5, 6:42 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
642 PM CDT SUN JUL 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0519 PM     TSTM WND GST     CLINTON                 42.76N 102.35W
07/05/2015  E60 MPH          SHERIDAN           NE   PUBLIC

            LARGE TREE LIMBS DOWN AND NICKLE SIZE HAIL.

&&

JGOMEZ
Local storm report, Jul 5, 7:11 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
711 PM CDT SUN JUL 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0503 PM     HAIL             10 NW GORDON            42.91N 102.34W
07/05/2015  E1.00 INCH       SHERIDAN           NE   PUBLIC

0519 PM     TSTM WND GST     CLINTON                 42.76N 102.35W
07/05/2015  E60.00 MPH       SHERIDAN           NE   PUBLIC

            LARGE TREE LIMBS DOWN AND NICKLE SIZE HAIL.

0521 PM     HAIL             6 SW GORDON             42.74N 102.29W
07/05/2015  E1.00 INCH       SHERIDAN           NE   PUBLIC

            IN ADDITION TO THE QUARTER SIZE HAIL, WINDS WERE
            APPROXIMATED AT 50-60 MPH.

0541 PM     TSTM WND DMG     8 SSW GORDON            42.70N 102.26W
07/05/2015                   SHERIDAN           NE   FIRE DEPT/RESCUE

            NUMEROUS TREES BLOW OVER.

0541 PM     HAIL             8 SSW GORDON            42.70N 102.26W
07/05/2015  M1.50 INCH       SHERIDAN           NE   FIRE DEPT/RESCUE

            NUMEROUS TREES BLOWN OVER IN THE VICINITY AS WELL.

0548 PM     HAIL             12 S GORDON             42.63N 102.20W
07/05/2015  E1.75 INCH       SHERIDAN           NE   FIRE DEPT/RESCUE

            SPOTTER REPORTED SEEING A WALL CLOUD ALONG WITH HAVING
            GOLF BALL SIZE HAIL THAT BROKE THE WINDSHIELD OF VEHICLE.

0549 PM     TSTM WND GST     13 S CLINTON            42.57N 102.35W
07/05/2015  M91.00 MPH       SHERIDAN           NE   STORM CHASER

            91 MPH WIND GUST RECORDED VIA STORM CHASERS ANEMOMETER

0617 PM     HAIL             30 SE GORDON            42.50N 101.79W
07/05/2015  E2.75 INCH       CHERRY             NE   STORM CHASER

0617 PM     TSTM WND GST     30 SE GORDON            42.50N 101.79W
07/05/2015  E80.00 MPH       CHERRY             NE   STORM CHASER

            STORM CHASER REPORTED WINDS STRONGER THAN 80 MPH.

0617 PM     TORNADO          30 SE GORDON            42.50N 101.79W
07/05/2015                   CHERRY             NE   STORM CHASER

            STORM CHASER REPORTED A TORNADO.

&&

CCOLE
Special weather statement, Jul 5, 7:57 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
657 PM MDT SUN JUL 5 2015

NEZ035-036-057>059-060145-
ARTHUR NE-KEITH NE-LINCOLN NE-MCPHERSON NE-PERKINS NE-
657 PM MDT SUN JUL 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ARTHUR...EASTERN
PERKINS...SOUTHWESTERN MCPHERSON...NORTHWESTERN LINCOLN AND EASTERN
KEITH COUNTIES UNTIL 745 PM MDT/845 PM CDT/...

AT 654 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTH OF ROSCOE...OR 11 MILES SOUTHEAST
OF OGALLALA...MOVING NORTHEAST AT 35 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ROSCOE...
  KEYSTONE...
  PAXTON...
  SARBEN...
  SUTHERLAND RESERVOIR STATE RECREATION AREA...
  SUTHERLAND...
  HERSHEY...
  KINGSLEY DAM...
  BROGANVILLE...
  NEVENS...
  BIG BALD HILL...
  COKER...
  O'FALLONS...
  BIRDWOOD...
  DIAMOND BAR LAKE...

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 124 AND 170.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 82 AND 100.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

POWER
Special weather statement, Jul 5, 8:00 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
700 PM MDT SUN JUL 5 2015

NEZ071-060145-
FRONTIER NE-
800 PM CDT SUN JUL 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FRONTIER COUNTY
UNTIL 845 PM CDT...

AT 756 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MEDICINE CREEK RESERVOIR STATE RECREATION
AREA...OR 25 MILES SOUTHEAST OF CURTIS...MOVING NORTHEAST AT 10 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ORAFINO...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

POWER
Local storm report, Jul 5, 8:27 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
827 PM CDT SUN JUL 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0807 PM     TSTM WND GST     4 NNE CROOKSTON         42.98N 100.72W
07/05/2015  E60 MPH          CHERRY             NE   PUBLIC

&&

MOLDAN
Local storm report, Jul 5, 8:40 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
840 PM CDT SUN JUL 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     HEAVY RAIN       30 NNE HYANNIS          42.40N 101.54W
07/05/2015  M2.00 INCH       CHERRY             NE   PUBLIC

&&

MOLDAN

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 7:55 PM CDTSevere Thunderstorm WarningLBFCherry50 min
Jul 5, 9:24 PM CDTSevere Thunderstorm WarningLBFBrown, Cherry51 min
Jul 5, 9:34 PM CDTSevere Thunderstorm WarningLBFCherry, Hooker, Thomas41 min
Jul 5, 9:56 PM CDTSevere Thunderstorm WarningLBFBlaine, Logan, Thomas49 min
Jul 5, 10:08 PM CDTSevere Thunderstorm WarningLBFBrown, Rock52 min
Jul 5, 10:09 PM CDTSevere Thunderstorm WarningLBFBlaine, Brown, Custer, Garfield, Holt, Loup and 2 more51 min
Jul 5, 10:37 PM CDTSevere Thunderstorm WarningLBFBrown, Cherry23 min
Jul 5, 10:59 PM CDTSevere Thunderstorm WarningLBFHolt, Rock46 min
Jul 5, 11:03 PM CDTSevere Thunderstorm WarningLBFBlaine, Brown28 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.